Q. I’ve done some things, and now i think i am paying for them: A couple of months ago, i began to delve into a drug called Dextromorthephren (DXM), a potent dissasociative. After ingesting 10 coricden cough and cold (30 mg of dxm each,300 mg total) i smoked a few bowls of crippy. a few seconds after i was done, i began to hallucinate.After that, delusions of gander, and megalomania hit me.After that, i began to panic, and starting having a panic attack(my first). Since i’d never had one before, i thought i was having a heart attack. Then i starting feeling things bursting in my chest. i was registering 220 beats per minute. my vision was blurred. i thought i was dying. After i slept it off. things were cool. About two weeks after this incident, i was stupid, and did it again, but this time it was 26 if them(total 780mg) and smoke a joint. soon after it happened again. I slept it off, but at some point i couldn’t see anything ‘cept little flashes of dancing flames.I quit those little red pills right then and there. After about a week hiatus from pot. i started smoking again, everything was normal, but then one afternoon, after just taking two small hits, i felt something move up the back right side of my head, i went into an instant panic attack, with a 200 beat per minute heart rate. it has happened several times after that. i have since then quit smoking. But it seems that every time i go to sleep, i start to feel my heart beat, and i get a feeling in my chest, resembling a panic attack. Also , when i stare at a spot for more then a few seconds my periphreal vision blurs out, and turns to how it looks when you look at something in little light, like it is made up of millions of little lights. Is there something wrong with me? Is there something i can do about this? Should i go and see someone about this? Please contact me at my email, or post it on this site. Please, i’m afraid, and i want it to stop.
You should certainly see a doctor about this. Go the emergency room if you do not have a doctor you can see right away.
You truly are playing with fire taking and mixing all of these highly dangerous drug combinations. Any one of the drugs you mentioned is highly dangerous but the combination can make for deadly or life altering problems. The first drug you mentioned, DXM, taken in high doses can cause permanent brain damage, psychological problems or psychosis, among other serious medical and mental health conditions. Mixing the DXM with the other drugs only increases your chances of harming yourself. Additionally, I have heard many stories about individuals who experiment with drugs and seemingly never recover. They never seem to “come back” to themselves and some end up with severe mental illnesses.
It is imperative that you stop taking these potentially deadly drugs and please get help in trying to stop. I would strongly encourage you to seek help from a therapist in trying stop taking these dangerous drugs. If you do not stop, there is a good chance you will permanently damage your body, your brain or accidentally overdose and die. Please stop immediately and seek help in trying to do so. I hope that you heed this advice.